# SDR ASAA2022051038253

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 50,893 hours, 15,226 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAND VERIFY LIBRARY TEST FAILED. A/C RELEASED PER MEL 22-20B. AUTOLAND SYSTEM INOP. GROUNDED - YES. ACCOMPLISHED DFCS LAND VERIFY SYSTEM TESTS REF B737-800 AMM 22-11-00/201. OPS CHECK GOOD. ALL TESTS PASS.
